# SDR VNAA202111231111

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 15,205 hours, 13,736 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 2730
- Condition: Unserviceable
- Location: 300
- Part time: 15,823 hours, 14,403 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE TO CLT THE CREW RECEIVED A STAB TRIM/MACH TRIM FAIL MESSAGES. THE CREW RAN THE QRH AND THE RESET WAS UNSUCCESSFUL. THEY DECLARED EMERGENCY AND WERE CLEARED DIRECT TO CLT. THEY LANDED AND TAXIED TO THE GATE WITHOUT FURTHER ISSUE. NO FURTHER INFORMATION. / STAB CH.1 WOULD NOT ENGAGE. INTERROGATED MDC AND FOUND B1-007955 MCU AND B1-007959 STAB MOTOR #1. MCU R/R 11-18-21. R/R STAB MOTOR #1 A183 IAW CRJ 900 AMM 27-42-03-000/400-801. OPS CHECK FAIL. SWAPPED SSCUS AND PROBLEM FOLLOWED. STAB TRIM CH. 2 WOULD NOT ENGAGE. R/R #1 SSCU IAW CRJ 900 AMM 27-61-05-000/400-801-A01. OPS CHECK GOOD AND BOTH STAB CHANNELS ENGAGE/DISENGAGE.
